სტატიები / საქართველოში გამოცემული

ფილტრი

ფაკულტეტი/ინსტიტუტი:

დეპარტამენტები ვერ მოიძებნა

შეიყვანეთ სახელი: და გვარი:

ან

პირადი ნომერი:

მოცემულ კატეგორიაში წარმოდგენილია:  20 ჩანაწერი /  23775 ჩანაწერიდან.


ძებნის განულება

ე. მეძმარიაშვილი. The Bazic Principles of Greation of the large Deployable Space Antenna. სტუ, შრომები. 2009წ. N2 (472) .

ე. ელერდაშვილი. The bifurcation diagram of configuration cpaces of quadrilateral lincages. GTU, Ganatleba2(5), Tbilisi (2012), pp 265-269.. 0წ. Ganatleba2(5), Tbilisi (2012), pp 265-269..

ე. ელერდაშვილი. The bifurcation diagram of configuration cpaces of quadrilateral lincages. GTU, Ganatleba2(5), Tbilisi (2012), pp 265-269.. 0წ. Ganatleba2(5), Tbilisi (2012), pp 265-269..

ლ. ქადაგიშვილი. The biofield and Radiating systems. Georgian Engineering News. 2010წ. #2, 68-72 pp.

L. Giorgashvili, Sh.Zazashvili, G.Sadunishvili, G.Karseladze. The Boundary Value Problems of Stationary Oscilations in the Theory of Two-temperature Elastic Mixtures. Memoirs on Differential Equations and Matematical Physics. 2012წ. 129-146. .

R. Gachechiladze, A. Gachechiladze. The boundary contact problem for hemitropic elastic solids with friction arising along the normal.. Proc. A. Razmadze Math. Inst. . 2013წ. 163 , 39-57.

G. Karseladze, K. Sxvitaridze. The boundary problem for the ball and the infinite space with the spherical cavity of viscous incompressible fluid. Problems of applied mechanics. 2004წ. No. 2(15), 83-88 (Rus).

Л. Гиоргашвили, I.Bezhuashvili. The boundary problems of the elastothermodiffusion for the infinite space with spherical cavity. Collection of the scientific works of the fund “Intelecti” for the renascence of sciences, Tbilisi. 1998წ. (01-06), N2, pp.12-14.

M. Kharashvili. The boundary value problem of steady-state oscillation for the infinite space with spherical cavity in asymmetrical theory. Scientific journal of IFToMM “Problems of Mechanics”. 2008წ. №1(30), 82-86.

K. Sxvitaridze, M. Kharashvili, M. Khmiadashvili. The boundary value problem of steady-state oscillation the infinite space with spherical cavity in asymmetrical theory. Scientific journal of IFToMM “Problems of Mechanics”. 2008წ. №1(30), 82-86.

K. Sxvitaridze. The boundary value problems for the ball in assimetrical theory. Problems of applied echanics.Georgia committee of IFToMM. 2005წ. № 3, 74-79.

K. Sxvitaridze, M. Kharashvili, M. Khmiadashvili. The boundary value problems of incompressible viscous fluid stationary current for stretched spheroid. Scientific journal of IFToMM “Problems of Mechanics”. 2008წ. №1(32), 69-79.

M. Kharashvili, K. Skhvitaridze, M. Khmiadashvili.. The boundary value problems of incompressible viscous fluid stationary current for stretched spheroid. Scientific journal of IFToMM “Problems of Mechanics”. 2008წ. №1(32), 69-79.

G. Sadunishvili, L. Giorgashvili, G. Karseladze, Sh. Zazashvili. The Boundary Value Problems of Stationari Oscilations in the Theory of Two-temperature Elastic Mixures . Memoirs on Differential Equations and Mathematical Physics. 2013წ. Vol. 58, 1-24.

G. Sadunishvili, L. Giorgashvili, Sh. Zazashvili, G. Karseladze. The Boundary value Problems of Stationari Oscillation of two-Temperature of Two-Component Elastic Mixtures for Domains Bounded by Spherical Suaface. Georgian International Journal of Science and Technology. 2012წ. Nova Scince Publishers, inc. 129-146.

G. Karseladze. The Boundary Value Problems of Stationary Oscillations in the Theory of Two-temperature Elastic Mixtures. Mem. Differential Equations Math. Phys. 2013წ. Vol. 58, pp 1-24.

Р. Гачечиладзе. The boundedness of singular integral operators of parabolic type in the space $H_{p,phi}$.. Annot. Dokl., Semin. Inst. Prikl. Mat., Tbilis. Univ.. 1974წ. No. 9, 53-66.

S. Kharibegashvili. The Cauchy multidimensional characteristic problem for one class of the second order nonlinear hyperbolic systems.. Proc. A. Razmadze Math. Inst.. 2012წ. 159 (2012), 152-154..

მ. მენთეშაშვილი, J.Gvazava, G. Baghaturia. The Cauchy Problem for quasi-linear hyperbolic equation with glosed support of data. Proceedings of the International conference "Modern Algebra and its Applications" . 2011წ. V.2, p.5-10.

S. Kharibegashvili, O. M. Jokhadze. The Cauchy-Darboux problem for wave equations with a nonlinear dissipative term . Mem. Differential Equations Math. Phys. . 2016წ. 69 (2016), 53-75..